Alert archive / Pennsylvania / Special Weather Statements in 2012

Special Weather Statement, NWS Pittsburgh, PA

February 29, 2012Mercer County, Pennsylvania

NWS Pittsburgh, PA issued this special weather statement at Feb 29, 2012, 7:21 PM EST for Mercer County, Pennsylvania. It was in force for 54 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Feb 29, 2012, 7:21 PM EST (00:21 UTC)
Expired
Feb 29, 2012, 8:15 PM EST
In force
54 min
Issued by
NWS Pittsburgh, PA

County Mercer County, PA

The radar

The Pittsburgh radar (KPBZ), 98 km from the middle of the area, began a volume at 00:23 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Feb 29, 7:47 PM ESTHAIL 0.5Sharon, PAEVENT OCCURRED BETWEEN 832 PM 02/29/2012 AND 847 PM 02/29/2012

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Pittsburgh, PA (KPIT), launched 00:00Z, 0.4 hours before the alert went out and 112 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Pittsburgh, PA at 00:00Z on 2012-03-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 377 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Pittsburgh, PA at 00:00Z on 2012-03-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 120 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
377 J/kg
Mixed-layer CIN
-40 J/kg
Mixed-layer LCL
848 m above ground
0-6 km bulk shear
98 kt
0-1 km storm-relative helicity
120 m²/s²
0-3 km storm-relative helicity
152 m²/s²
Significant tornado parameter
0.4
Supercell composite
1.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

619 
WWUS81 KPBZ 010021
SPSPBZ

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
721 PM EST WED FEB 29 2012

PAZ007-010115-
MERCER PA-
721 PM EST WED FEB 29 2012

...STRONG THUNDERSTORMS WILL AFFECT MERCER COUNTY...

AT 718 PM EST...A LINE OF STRONG THUNDERSTORMS WERE LOCATED 5 MILES 
SOUTH OF WARREN...MOVING NORTHEAST AT 50 MPH.

WIND GUSTS TO 50 MPH AND PEA-SIZED HAIL ARE POSSIBLE WITH THIS STORM.

IN ADDITION...THESE THUNDERSTORMS CAN PRODUCE HEAVY RAIN THAT MAY 
CAUSE PONDED WATER ON ROADS AND IN LOW LYING AREAS. VISIBILITY CAN 
BE REDUCED.

SOME LOCATIONS THAT WILL BE IMPACTED INCLUDE...
  FARRELL...            SHARON...             HERMITAGE...
  GREENVILLE...         FREDONIA...           STONEBORO...
  MAURICE K GODDARD STATE PARK...

PLEASE REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

LAT...LON 4148 8017 4149 8012 4149 8001 4132 8001
      4114 8053 4149 8052

$$
34

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pittsburgh, PA wrote its last area forecast discussion before this special weather statement went out at Feb 29, 6:02 PM EST, 1 hour 19 minutes earlier.

Area forecast discussion, Feb 29, 6:02 PM EST, 1 hour 19 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PITTSBURGH PA
602 PM EST WED FEB 29 2012

.SYNOPSIS...
A LOW PRESSURE CENTER NEAR CHICAGO WILL PUSH NORTHEAST INTO THE
LAKES AND WEAKEN...DRAGGING A COLD FRONT ACROSS THE OHIO VALLEY
TOWARD DAYBREAK THURSDAY. SHOWERS AND SCATTERED THUNDERSTORMS
AHEAD OF THE COLD FRONT WILL END AS THE DRY SLOT MOVES ACROSS
THE DISTRICT THURSDAY. THE NEXT COLD FRONT WILL BRING MORE SHOWERS
FOR LATE FRIDAY.

&&

.NEAR TERM /THROUGH THURSDAY/...
UPDATED TO REDUCE POPS IN THE NORTHERN PORTION OF THE FORECAST
AREA. SHOWERS AND SCATTERED THUNDERSTORMS ACROSS SOUTHERN OHIO
INTO NORTHERN WEST VIRGINIA ARE DIMINISHING IN INTENSITY AND
COVERAGE. A FLASH FLOOD WATCH IS IN EFFECT UNTIL 11PM SOUTH OF THE
MASON DIXON LINE WHERE ANOTHER INCH OF RAIN WOULD BRING STREAMS
AND CREEKS OUT OF THEIR BANKS. AN ADDITIONAL INCH OF RAIN IN THREE
HOURS OR LESS WILL BRING STREAMS AND CREEKS OUT OF THEIR BANKS. A
TORNADO WATCH REMAINS IN EFFECT THIS EVENING FOR EASTERN OHIO AND
THE NORTHERN PANHANDLE OF WEST VIRGINIA AND WETZEL COUNTY. STRONG
THUNDERSTORMS COULD FORM WHERE THE CLOUDS HAVE CLEARED AND
SUNSHINE MAY TRIGGER THE THUNDERSTORMS. THE GREATEST THREAT FOR
SEVERE STORMS WILL BE IN THE SOUTHERN PORTIONS OF OHIO.

AS THE SURFACE SLOW MOVES INTO THE LAKES AND THE COLD FRONT PUSHES
EAST...THE DRY SLOT BEHIND THE FRONTAL SHOWERS WILL END THE SHOWERS
FROM WEST TO EAST. A CHANCE OF SHOWERS WILL PERSIST ACROSS THE
NORTHERN PORTIONS OF THE FORECAST AREA FOR THURSDAY.

&&

.SHORT TERM /THURSDAY NIGHT THROUGH FRIDAY/...
SHORTWAVE RIDGE WILL PROVIDE A DRY BREAK THURSDAY NIGHT. A WELL
DEVELOPED LOW PRESSURE SYSTEM, MOVING NORTHEAST FROM OKLAHOMA TO
MICHIGAN, MORE MOISTURE...AND WARMER TEMPERATURES TOWARD THE AREA
ON FRIDAY, WITH POSSIBLY SHOWERS LATE IN THE DAY.

&&

.LONG TERM /FRIDAY NIGHT THROUGH WEDNESDAY/...
THAT LOW PRESSURE IS FORECAST TO PUSH ANOTHER COLD FRONT ACROSS THE
UPPER OHIO VALLEY DURING FRIDAY NIGHT AND EARLY SATURDAY.

POST FRONTAL NORTHWEST FLOW SUPPORTS A COOL DOWN WITH A MIX OF RAIN
AND SNOW SHOWERS POSSIBLE SATURDAY NIGHT AND SUNDAY. THE ENSUING
BROAD RIDGE SHOULD PROMOTE DRY CONDITIONS AND MODERATING
TEMPERATURES MONDAY AND TUESDAY. DRY WEATHER WILL PERSIST INTO
WEDNESDAY WITH WARMING TEMPERATURES.

&&

.AVIATION /00Z THURSDAY THROUGH MONDAY/...
A WARM FRONT REMAINS ALONG A KUCP-KBTP-KIDI LINE WITH IFR CONDITIONS
PERSISTING NORTH AND EAST OF THE BOUNDARY. EXPECT IFR CONDITIONS TO
CONTINUE AT KFKL AND KDUJ THROUGH 03-05Z...WITH PREDOMINATELY VFR
CONDITIONS FURTHER SOUTH IN THE WARM SECTOR. AREAS OF SHOWERS AND
SCATTERED THUNDERSTORMS WILL CONTINUE TO DEVELOP AND TRACK RAPIDLY
EASTWARD ACROSS SOUTHERN TERMINALS AHEAD OF A COLD FRONT THROUGH
AROUND 05Z. MVFR AND BRIEF IFR RESTRICTIONS ALONG WITH GUSTS TO 40KT
CAN BE EXPECTED IN STRONGER STORMS.

SURFACE WINDS WILL VEER FROM SOUTHWEST TO WEST BEHIND THE FRONT
LATER TONIGHT WITH GUSTS UP TO 30KT AT TIMES THROUGH THURSDAY.

OUTLOOK...THURSDAY NIGHT THROUGH MONDAY...
GENERALLY VFR WEATHER IS EXPECTED UNDER WEAK RIDGING THROUGH FRIDAY.

RESTRICTIONS AND SHOWERS ARE POSSIBLE AGAIN FRIDAY NIGHT AND
SATURDAY AS ANOTHER LOW PRESSURE SYSTEM TRACKS NORTHEAST AND PUSHES
A COLD FRONT THROUGH THE AREA. A REINFORCING SHOT OF COLD AIR WILL
BRING SCATTERED RAIN AND SNOW SHOWERS AND POSSIBLE RESTRICTIONS
LATE SUNDAY INTO EARLY MONDAY.

&&

.PBZ WATCHES/WARNINGS/ADVISORIES...
MD...FLASH FLOOD WATCH UNTIL 11 PM EST THIS EVENING FOR MDZ001.
OH...NONE.
PA...NONE.
WV...FLASH FLOOD WATCH UNTIL 11 PM EST THIS EVENING FOR WVZ012-
     021>023-041.

&&
Hazardous weather outlook, Feb 29, 1:48 PM EST, 5 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PITTSBURGH PA
148 PM EST WED FEB 29 2012

PAZ007>009-013>016-022-023-011900-
MERCER-VENANGO-FOREST-LAWRENCE-BUTLER-CLARION-JEFFERSON PA-ARMSTRONG-
INDIANA-
148 PM EST WED FEB 29 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST PENNSYLVANIA AND
WEST CENTRAL PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

OHZ039>041-048>050-057>059-068-069-WVZ001>004-011900-
TUSCARAWAS-CARROLL-COLUMBIANA-COSHOCTON-HARRISON-JEFFERSON OH-
MUSKINGUM-GUERNSEY-BELMONT-NOBLE-MONROE-HANCOCK-BROOKE-OHIO-MARSHALL-
148 PM EST WED FEB 29 2012

...TORNADO WATCH 49 IN EFFECT UNTIL 9 PM EST THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL OHIO AND
NORTHERN PANHANDLE OF WEST VIRGINIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   TORNADO WATCH.

THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS THIS AFTERNOON
AND EVENING WITH THE PRIMARY THREAT BEING DAMAGING THUNDERSTORM WIND
WITH ISOLATED TORNADOES POSSIBLE.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

PAZ020-021-029-031-073>076-011900-
BEAVER-ALLEGHENY-WASHINGTON-GREENE-WESTMORELAND-WESTMORELAND RIDGES-
FAYETTE-FAYETTE RIDGES-
148 PM EST WED FEB 29 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWEST PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS THIS AFTERNOON
AND EVENING WITH THE PRIMARY THREAT BEING DAMAGING THUNDERSTORM WIND.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

MDZ001-WVZ021>023-041-011900-
GARRETT-MARION-MONONGALIA-PRESTON-TUCKER-
148 PM EST WED FEB 29 2012

...FLASH FLOOD WATCH IN EFFECT UNTIL 11 PM EST THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MARYLAND AND NORTHERN
WEST VIRGINIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLASH FLOOD WATCH.

THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS THIS AFTERNOON
AND EVENING WITH THE PRIMARY THREAT BEING DAMAGING THUNDERSTORM WIND.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

WVZ012-011900-
WETZEL-
148 PM EST WED FEB 29 2012

...TORNADO WATCH 49 IN EFFECT UNTIL 9 PM EST THIS EVENING...
...FLASH FLOOD WATCH IN EFFECT UNTIL 11 PM EST THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN WEST VIRGINIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   TORNADO WATCH.
   FLASH FLOOD WATCH.

THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS THIS AFTERNOON
AND EVENING WITH THE PRIMARY THREAT BEING DAMAGING THUNDERSTORM WIND
AND ISOLATED TORNADOES.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

In the hours before

Local storm report, Feb 29, 6:22 PM EST, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
622 PM EST WED FEB 29 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0603 PM     FLASH FLOOD      FAIRMONT                39.48N  80.14W
02/29/2012                   MARION             WV   MEDIA

            MEDIA REPORTS CAR FLOATING IN WATER AT FAIRMONT STATE
            UNIVERSITY

&&

EVENT NUMBER PBZ1200328

RG
Special weather statement, Feb 29, 6:30 PM EST, 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
630 PM EST WED FEB 29 2012

OHZ068-069-PAZ029-031-073-075-WVZ004-012-021-022-010030-
FAYETTE PA-GREENE PA-MARION WV-MARSHALL WV-MONONGALIA WV-MONROE
OH-NOBLE OH-WASHINGTON PA-WESTMORELAND PA-WETZEL WV-
630 PM EST WED FEB 29 2012

...THUNDERSTORMS WITH HEAVY RAIN TO MOVE THROUGH THE FOLLOWING
COUNTIES...
MONROE...NOBLE...FAYETTE...GREENE...WASHINGTON...WESTMORELAND...
MONONGALIA...MARSHALL...MARION AND WETZEL...

AT 626 PM EST NATIONAL WEATHER SERVICE DOPPLER RADAR IN PITTSBURGH
SHOWED THUNDERSTORMS WITH HEAVY RAIN 3 MILES SOUTH OF GRAYSVILLE...
MOVING EAST AT 45 MPH.

THESE THUNDERSTORMS CAN PRODUCE HEAVY RAIN THAT MAY CAUSE
PONDED WATER ON ROADS AND IN LOW LYING AREAS. VISIBILITY CAN BE
REDUCED.

IN ADDITION...WIND GUSTS NEAR 50 MPH MAY BE POSSIBLE.

SOME LOCATIONS THAT WILL BE IMPACTED BY THESE THUNDERSTORMS
INCLUDE...
  GRAYSVILLE...         ANTIOCH...            FLY...
  BENWOOD...            ROUND BOTTOM...       CAMERON...
  HANNIBAL...           NEW MARTINSVILLE...   CLARINGTON...
  PROCTOR...            PORTERS FALLS...      WOODLANDS...

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.

PLEASE REPORT HEAVY RAIN AND FLOODING PROBLEMS TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE...1-877-633-6772.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM EST WEDNESDAY EVENING
FOR EAST CENTRAL OHIO AND NORTHERN WEST VIRGINIA.

&&

LAT...LON 3957 8105 3957 8126 3969 8129 4019 7970
      3966 7979 3956 8083 3959 8086 3958 8090
      3960 8095 3954 8103

34
Local storm report, Feb 29, 6:59 PM EST, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
659 PM EST WED FEB 29 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0655 PM     FLOOD            DEER PARK               39.42N  79.33W
02/29/2012                   GARRETT            MD   EMERGENCY MNGR

            NUMEROUS ROADS AND STREETS FLOODED.

&&

EVENT NUMBER PBZ1200329

RG
Local storm report, Feb 29, 7:03 PM EST, 18 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE PITTSBURGH PA
703 PM EST WED FEB 29 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0611 PM     FLOOD            4 NE OAKLAND            40.48N  79.91W
02/29/2012                   ALLEGHENY          PA   PUBLIC

            MEDIA WEB PAGE SHOWS WATER FLOWING OVER SAND FLAT ROAD

&&

CORRECTED COUNTY/STATE...LOCATION

EVENT NUMBER PBZ1200327

RG
Local storm report, Feb 29, 7:04 PM EST, 17 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE PITTSBURGH PA
704 PM EST WED FEB 29 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0611 PM     FLOOD            2 NE OAKLAND            39.43N  79.38W
02/29/2012                   GARRETT            MD   PUBLIC

            MEDIA WEB PAGE SHOWS WATER FLOWING OVER SAND FLAT ROAD

&&

CORRECTED COUNTY/STATE...LOCATION

EVENT NUMBER PBZ1200327

RG
Special weather statement, Feb 29, 7:21 PM EST, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
721 PM EST WED FEB 29 2012

PAZ007-010115-
MERCER PA-
721 PM EST WED FEB 29 2012

...STRONG THUNDERSTORMS WILL AFFECT MERCER COUNTY...

AT 718 PM EST...A LINE OF STRONG THUNDERSTORMS WERE LOCATED 5 MILES
SOUTH OF WARREN...MOVING NORTHEAST AT 50 MPH.

WIND GUSTS TO 50 MPH AND PEA-SIZED HAIL ARE POSSIBLE WITH THIS STORM.

IN ADDITION...THESE THUNDERSTORMS CAN PRODUCE HEAVY RAIN THAT MAY
CAUSE PONDED WATER ON ROADS AND IN LOW LYING AREAS. VISIBILITY CAN
BE REDUCED.

SOME LOCATIONS THAT WILL BE IMPACTED INCLUDE...
  FARRELL...            SHARON...             HERMITAGE...
  GREENVILLE...         FREDONIA...           STONEBORO...
  MAURICE K GODDARD STATE PARK...

PLEASE REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

LAT...LON 4148 8017 4149 8012 4149 8001 4132 8001
      4114 8053 4149 8052

34

The office that day

Everything else NWS Pittsburgh, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 29, 7:54 PM ESTSpecial Weather StatementPBZForest, Mercer, Venango51 min
Feb 29, 8:42 PM ESTSpecial Weather StatementPBZForest, Mercer, Venango48 min
Feb 29, 10:02 PM ESTSpecial Weather StatementPBZClarion, Mercer, Venango58 min
Feb 29, 10:35 PM ESTSpecial Weather StatementPBZBeaver40 min
Feb 29, 10:54 PM ESTSpecial Weather StatementPBZClarion, Forest, Jefferson, Venango66 min
Feb 29, 11:14 PM ESTSpecial Weather StatementPBZButler31 min
Mar 1, 12:25 AM ESTSpecial Weather StatementPBZArmstrong35 min
Mar 1, 7:29 AM ESTRiver Flood WarningPBZFayette, Washington, Westmoreland15 hr
Mar 1, 7:29 AM ESTRiver Flood WarningPBZAllegheny, Washington, Westmoreland15 hr
Feb 29, 7:24 PM ESTAreal Flood WarningPBZMarion, Monongalia, Preston8 hr
Feb 29, 8:13 PM ESTAreal Flood AdvisoryPBZMonongalia4 hr

Nearby

Special Weather Statements in Pennsylvania, 2012Every special weather statement in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.